# SDR IPXA2025050263500

- Difficulty date: May 2, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N616UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64262
- Aircraft time: 23,022 hours, 3,399 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator, Boeing
- Component part number: 183U330113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD ELEVATOR FRONT SPAR AND RIB REINFORCEMENT. COMPLETE PER SB 747-55-2069.
